# SDR AALA20181127007

- Difficulty date: November 25, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 70,654 hours, 9,001 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: 285W0955102
- Condition: Discharged
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 3L EMERGENCY POWER ASSIST SYSTEM BATTERY FAILED CHECK. REPLACED EMERGENCY POWER ASSIST SYSTEM BATTERY PER 52-11-20 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
